Pfaffien et discriminant
Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 161-203.
@article{JTNB_1994__6_1_161_0,
     author = {Jacques Queyrut},
     title = {Pfaffien et discriminant},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {161--203},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {1},
     year = {1994},
     doi = {10.5802/jtnb.111},
     zbl = {0823.11016},
     mrnumber = {1305293},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.111/}
}
TY  - JOUR
TI  - Pfaffien et discriminant
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1994
DA  - 1994///
SP  - 161
EP  - 203
VL  - 6
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.111/
UR  - https://zbmath.org/?q=an%3A0823.11016
UR  - https://www.ams.org/mathscinet-getitem?mr=1305293
UR  - https://doi.org/10.5802/jtnb.111
DO  - 10.5802/jtnb.111
LA  - fr
ID  - JTNB_1994__6_1_161_0
ER  - 
%0 Journal Article
%T Pfaffien et discriminant
%J Journal de Théorie des Nombres de Bordeaux
%D 1994
%P 161-203
%V 6
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.111
%R 10.5802/jtnb.111
%G fr
%F JTNB_1994__6_1_161_0
Jacques Queyrut. Pfaffien et discriminant. Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 161-203. doi : 10.5802/jtnb.111. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.111/

[Ba] H. Bass, Lectures on topics in algebraic K-theory, Tata Institute, Bombay (1967). | MR: 279159 | Zbl: 0226.13006

[Bo] N. Bourbaki, Éléments de Mathématiques, fasc. 23-24, Algèbre, chap. 8-9, Hermann, 1958-1959. | MR: 98114

[C-P] P.E. Conner and R. Perlis, A survey of trace forms of algebraic number fields, World Sci. Publishing, Singapour (1984). | MR: 761569 | Zbl: 0551.10017

[D] P. Deligne, Les constantes des équations fonctionnelles des fonctions L, Springer Lecture Notes in Math. 349 (1974), 501-507. | MR: 349635 | Zbl: 0271.14011

[E] A.M. Mc Evett, Forms over semisimple algebras with involution, J. Algebra 12 (1969), 105-113. | MR: 274481 | Zbl: 0256.15018

[F1] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math. 286-287 (1976), 380-440. | MR: 432595 | Zbl: 0385.12004

[F2] A. Frôhlich, Orthogonal and symplectic representation of groups, Proc. London Math. Soc. 24/3 (1972), 450-506. | MR: 308248 | Zbl: 0274.20053

[F3] A. Frôhlich, Symplectic local constants and Hermitian Galois module structure, Proc. Internat. Symposium Tyoto 1976, (ed. S. Iyanaga), Japan Soc. for the Promotion of Science, Tokyo (1977), 25-42. | MR: 447180 | Zbl: 0424.12006

[F4] A. Fröhlich, Orthogonal representations of Galois groups, Stiefel-Whitney classes and Hasse-Witt invariants, J. reine angew. Math. 360 (1985), 84-123. | MR: 799658 | Zbl: 0556.12005

[F-McE] A. Fröhlich and A.-M. Mc Evett, The representation of Groups by Automorphismes of Forms, J. Algebra 12 (1969), 114-133. | MR: 240217 | Zbl: 0248.18024

[H] A. Heller, Some exact sequences in algebraic K-theory, J. Algebra 76 (1969), 389-408. | MR: 179229 | Zbl: 0161.01507

[H-W1] D. Holland and S.M.J. Wilson, Localization and class groups of module categories with exactness defects, à paraître.

[H-W1] D. Holland and S.M.J. Wilson, Factor equivalence of rings of integers and Chinburg 's invariant in the defect class group, à paraître.

[Q1] J. Queyrut, S-groupe de classes d'un ordre arithmétique, J. Algebra, 76 (1982), 234-260. | MR: 659222 | Zbl: 0482.16020

[Q2] J. Queyrut, Modules radicaux sur des ordres arithmétiques, J. Algebra, 84 (1983),420-440. | MR: 723400

[Q3] J. Queyrut, Invariants équivariants de la forme trace, Séminaire de Théorie des Nombres de Bordeaux (1987-88), Exposé 24, 24-01-24-08. | Zbl: 0702.11020

[Sc] W. Scharlau, Quadratic and hermitian Forms, Springer-Verlag, 1985. | MR: 770063 | Zbl: 0584.10010

[Se1] J.-P. Serre, Représentation des groupes finis, Herman, 1978. | MR: 543841

[Se2] J.-P. Serre, Corps locaux, Hermann, Paris, 1968. | MR: 354618

[T] J. Tits, Formes quadratiques, groupes orthogonaux et algèbres de Clifford, Inventiones Math. 5 (1968), 19-41. | MR: 230747 | Zbl: 0155.05202

[Ta] J. Tate, Les conjectures de Stark sur les fonctions L d'Artin en s = 0,- Birkhâuser, Boston, 1984. | MR: 782485 | Zbl: 0545.12009

[W] C.T.C. Wall, Graded Brauer Group, J. reine angew. Math. 213 (1963), 187-199. | MR: 167498 | Zbl: 0125.01904

Cited by Sources: